# SDR GTIA20110920254

- Difficulty date: September 20, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 19,191 hours, 9,136 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOW PRESS.  SERVICED L1 DOOR TO PROPER LEVEL IAW AMM 52-10-00-614-001.
